International Journal of Mathematics and Mathematical Sciences
Volume 12 (1989), Issue 3, Pages 615-618
Research notes

A note on global existence for boundary value problems

Chuan J. Chyan and Johnny Henderson

Department of Algebra, Combinatorics and Analysis, Auburn University, Auburn, Alabama 36849, USA

Received 21 May 1987

Copyright © 1989 Chuan J. Chyan and Johnny Henderson. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Upper and lower solutions are used in establlsning global existence results for certain two–point boundary value problems for y=f(x,y,y,y) and y(n)=f(x,y,y,...,y(n1)).